MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION W/STOPCOCK; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION W/STOPCOCK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
 
Event or Problem Description
It was reported by customer that a-line disconnected and catheter was still in artery, causing open flow of blood.Rn was in room at time of disconnected and catheter was quickly removed and pressure was applied.The event did not result in a delay in treatment.Additional information from customer response on 07-05-2023 the event did not involve an urgent or life threatening medical situation.
 
Event or Problem Description
It was reported by customer that a-line disconnected and catheter was still in artery, causing open flow of blood.Rn was in room at time of disconnected and catheter was quickly removed and pressure was applied.The event did not result in a delay in treatment.Additional information from customer response on 07-05-2023 : the event did not involve an urgent or life threatening medical situation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a detached luer lock adaptor was confirmed and appears to be manufacturing related.Three photographs were provided for investigation.Two of the photos appeared to show a non-complainant sample which included the statlock stabilization device, an arterial extension set with a three-way stopcock, and the packaging.No damage was seen at the connections between the male luer-lock adaptor, the tubing sleeve, or the extension tubing; however, the connection was highlighted in the photograph and had a red arrow pointing to it.The third photograph showed a different arterial extension set.This extension set appeared used as residual material was present throughout the sample.The male luer lock adapter had completely separated from the tubing sleeve.The proximal end of the tubing sleeve appeared straight and no tubing appeared to be present within the male luer-lock adapter.This indicated that the adhesive joint between the components failed and the tubing sleeve likely dislodged from the luer adaptor.Bd is working closely with manufacturing to prevent recurrence of the reported event.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description
It was reported by customer that a-line disconnected and catheter was still in artery, causing open flow of blood.Rn was in room at time of disconnected and catheter was quickly removed and pressure was applied.The event did not result in a delay in treatment.Additional information from customer response on 07-05-2023: the event did not involve an urgent or life threatening medical situation.

Brand Name
STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION W/STOPCOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17339422
Report Number3006260740-2023-03017
Device Sequence Number2494069
Product Code FPA
UDI-Device Identifier00801741081378
UDI-Public(01)00801741081378
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberART0421
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer07/24/2023
10/30/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/03/2023
11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale